Liouville theorems for generalized symphonic maps
J. Korean Math. Soc. 2019 Vol. 56, No. 3, 669-688
Published online May 1, 2019
Shuxiang Feng, Yingbo Han
Southwest University; Xinyang Normal University
Abstract : In this paper, we introduce the notion of the generalized symphonic map with respect to the functional $\Phi_\varepsilon$. Then we use the stress-energy tensor to obtain some monotonicity formulas and some Liouville results for these maps. We also obtain some Liouville type results by assuming some conditions on the asymptotic behavior of the maps at infinity.
Keywords : the generalized symphonic map, monotonicity formula, Liouville theorems
MSC numbers : 35B53, 58E20, 53C21
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd